Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl from Klonopin

Posted by ian24 on January 7, 2004, at 13:43:16

In reply to Re: withdrawl from Klonopin sheebies, posted by silmarilone on August 25, 2003, at 12:39:07

I withdrew from zanax. Was on I think 2 mgs a day. I would cut a quarter of a mg and then feel tense and agitated for a week to 10 days. But it was magaebale with exercise and etc. After a week or two of being used to it Id cut another quarter. Basically Id cut a quarter a month. It took like nine months but thats ok it was a difficult task but one i wanted to do and was willing to be patient about it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ian24 thread:253823
URL: http://www.dr-bob.org/babble/20040105/msgs/297693.html